Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Lake Charles, LA

February 14, 20095 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 14, 2009, 1:44 AM CST for 5 parishes in Louisiana. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2009, 1:44 AM CST (07:44 UTC)
Expired
Feb 14, 2009, 2:30 AM CST
In force
46 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Feb 14, 1:50 AM CSTTSTM WND DMG1 S Pine Prairie, LAA LARGE DOWNBURST BEGAN ABOUT 1 MILE S OF PINE PRAIRIE AND ENDED ABOUT 7 MILES NE OF VILLE PLATTE. THIS AREA OF WIND DAMAGE WAS AROUND 15 MILES LONG AND UP TO 3 MILES WIDE. WITHIN THIS ZONE...SCATTERED TREES WERE BLOWN DOWN FROM NW TO SE WITH SEVERAL ROADS BLO
Feb 14, 2:00 AM CSTTSTM WND DMG3 N Ville Platte, LATREES DOWN...POWER LINES DOWN...ABOVE GROUND POOLS FULL OF WATER FLIP OVER AND DAMAGING FENCES. OVER 1000 CALLS OF POWER OUTAGES TO LOCAL ELECTRIC CO. DAMAGE OCCURRED ALONG OLD PARK ROAD BETWEEN US 167 AND LA 3042 JUST WEST OF CHICOT STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2009-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2009-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 140744
SVRLCH
LAC003-009-039-079-097-140830-
/O.NEW.KLCH.SV.W.0013.090214T0744Z-090214T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
144 AM CST SAT FEB 14 2009

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES  BUNKIE...
  EVANGELINE PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...VILLE PLATTE...TURKEY CREEK...MAMOU...
  EXTREME SOUTH CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
  WESTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  EAST CENTRAL ALLEN PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 230 AM CST

* AT 139 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM TURKEY CREEK TO 9 MILES
  SOUTHWEST OF TURKEY CREEK TO 9 MILES WEST OF MAMOU...AND MOVING
  EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAMOU BY 155 AM CST...
  VILLE PLATTE BY 200 AM CST...
  VILLE PLATTE AND 6 MILES SOUTH OF BUNKIE BY 205 AM CST...
  WASHINGTON BY 230 AM CST...

LAT...LON 3095 9197 3068 9200 3047 9213 3060 9267
      3080 9256 3096 9251
TIME...MOT...LOC 0744Z 280DEG 31KT 3089 9241 3075 9243
          3065 9253

$$

LANDRENEAU
1 follow-up statement
000 
WWUS54 KLCH 140805
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
205 AM CST SAT FEB 14 2009

LAC003-079-140815-
/O.CAN.KLCH.SV.W.0013.000000T0000Z-090214T0830Z/
RAPIDES LA-ALLEN LA-
205 AM CST SAT FEB 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALLEN AND EXTREME
SOUTH CENTRAL RAPIDES PARISHES IS CANCELLED...

LAT...LON 3057 9250 3073 9233 3096 9230 3095 9197
      3068 9200 3047 9213 3054 9243
TIME...MOT...LOC 0805Z 280DEG 31KT 3086 9220 3072 9222
          3062 9232

$$

LAC009-039-097-140830-
/O.CON.KLCH.SV.W.0013.000000T0000Z-090214T0830Z/
AVOYELLES LA-EVANGELINE LA-ST. LANDRY LA-
205 AM CST SAT FEB 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR WESTERN ST. LANDRY...EASTERN EVANGELINE AND SOUTHWESTERN
AVOYELLES PARISHES...

AT 203 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ST. LANDRY TO VILLE PLATTE
TO CHATAIGNIER...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BUNKIE TO VILLE PLATTE TO MAMOU...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAWTELL BY 220 AM CST...
  BIG CANE BY 225 AM CST...
  WASHINGTON BY 230 AM CST...

LAT...LON 3057 9250 3073 9233 3096 9230 3095 9197
      3068 9200 3047 9213 3054 9243
TIME...MOT...LOC 0805Z 280DEG 31KT 3086 9220 3072 9222
          3062 9232

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 11:37 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 13, 11:37 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1137 PM CST FRI FEB 13 2009

.AVIATION...
CIGS AND VISBYS HAVE DROPPED TO MOSTLY LIFR ACROSS THE AREA THIS
EVENING. KLCH RADAR SHOWS A BROKEN LINE OF SHOWERS AND
THUNDERSTORMS ALONG THE TYLER/HARDIN COUNTY LINE EAST TO SOUTHERN
PORTIONS OF RAPIDES PARISH IN THE VICINITY OF A FRONTAL BOUNDARY.
THIS ACTIVITY WILL SINK SLOWLY SOUTHWARD OVERNIGHT...REACHING THE
SOUTHERN TAF SITES BETWEEN 09Z AND 15Z. THE FRONT IS EXPECTED TO
STALL NEAR OR JUST OFF THE COAST SATURDAY WITH SLIGHT IMPROVEMENTS
IN CIGS/VISBYS DURING THE DAY. 24

&&

.PREV DISCUSSION... /ISSUED 1007 PM CST FRI FEB 13 2009/

DISCUSSION...REGIONAL 88DS CONTINUE TO SHOW SCATTERED TO EVEN
NUMEROUS SHOWERS AND A FEW STORMS ALONG AND AHEAD OF A NEARLY
STATIONARY WARM FRONTAL BOUNDARY ACROSS THE NRN 1/2 OF THE
FORECAST AREA (ROUGHLY NORTH OF HOUSTON TO NEAR MARKSVILLE TO
MCCOMB MISSISSIPPI). THIS FRONT IS PROGGED TO CONTINUE MOVING
SLOWLY NWD TONIGHT WHICH SHOULD EVENTUALLY PUSH THE CONVECTION
ALONG IT OUT OF THE AREA. HOWEVER WITH THE MOVEMENT SO SLOW FELT
IT PRUDENT TO EXTEND THE HIGHER POPS ACROSS THE NRN ZONES INTO THE
OVERNIGHT HOURS. CONTINUED SMALL POPS FOR THE SRN 1/2 OF THE AREA
BEHIND THE FRONT AS LITTLE STREAMER SHOWERS CONTINUE TO DEVELOP
OVER THE GULF AND MOVE NEWD TOWARD THE COAST.

OTHER PROBLEM OF THE NIGHT APPEARS TO BE SOME DENSE FOG POTENTIAL.
KLCH HAS SEEN VISIBILITY DROP TO 1/2SM IN THE PAST HOUR. NO OTHER
STATION NEARLY THAT LOW ATTM ALTHOUGH CEILINGS HAVE BEEN STEADILY
DROPPING AND EXPECT THAT SOME WILL SEE 1/4SM OR LESS AND CEILINGS
AOB 100 FEET OVERNIGHT. HOWEVER NO REPORTS YET OF DENSE SEA FOG
ALONG THE COAST WHICH WOULD FURTHER AGGRAVATE THE SITUATION...
ALTHOUGH THE DEVELOPMENT OF SUCH STILL APPEARS GOOD. THEREFORE
WILL ALLOW THE ADVISORY FOR THE NEAR SHORE WATERS TO CONTINUE BUT
WILL NOT EXTEND TO ANY LAND AREAS ATTM. CAN LET LATER SHIFT ISSUE
AN ADVISORY IF AREAL EXTENT OF ANY SUCH DEVELOPMENT BECOMES BETTER
DEFINED.

ALL ELSE LOOKS GOOD ATTM. UPDATE OUT SHORTLY.

25

PREV DISCUSSION... /ISSUED 638 PM CST FRI FEB 13 2009/

UPDATE...UPDATED POP/WX GRIDS AS WELL AS ZONES FOR THIS EVENING
BASED ON CURRENT RADAR TRENDS WHICH SHOWS SCATTERED SHOWERS AND A
FEW STORMS PERSISTING OVER THE NRN 1/2 OF THE AREA. WILL LIKELY
UPDATE AGAIN TOWARDS 10 PM TO ADDRESS POPS AND FOG ISSUES.

25

PREV DISCUSSION... /ISSUED 557 PM CST FRI FEB 13 2009/

AVIATION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO MOVE
NORTHEAST ACROSS INLAND SOUTHEAST TEXAS INTO CENTRAL LOUISIANA.
THIS ACTIVITY WILL MAINLY AFFECT KAEX OVER THE NEXT 2 TO 3
HOURS. REMAINING TAF SITES WILL SEE GENERALLY VFR/MVFR CONDITIONS THROUGH
EARLY EVENING AS SATELLITE IMAGES INDICATE A BREAK IN THE CLOUDS
ACROSS SOUTHERN PORTIONS OF THE AREA. CLOUDS AND FOG WILL AGAIN
DEVELOP OVERNIGHT WITH CIGS AND VISBYS LOWERING TO IFR/LIFR
AS A FRONT SAGS SLOWLY SOUTH ACROSS THE AREA. WINDS WILL BECOME
NORTHERLY SATURDAY MORNING BEHIND THE FRONT...BUT SHOULD REMAIN
LIGHT. CIGS/VISBYS WILL IMPROVE ONLY SLIGHTLY SATURDAY AS THE
FRONT STALLS NEAR THE COAST. 24

PREV DISCUSSION... /ISSUED 357 PM CST FRI FEB 13 2009/

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE NOTED ON RADAR THIS
AFTERNOON MAINLY NORTHEAST OF A LINE FROM BEAUMONT TEXAS TO
MARKSVILLE LOUISIANA. RAIN CHANCES WILL DIMINISH FROM NORTHWEST TO
SOUTHEAST THIS EVENING AHEAD OF A COLD FRONT ASSOCIATED WITH A
SURFACE LOW CURRENTLY SITUATED OVER OKLAHOMA. THIS COLD FRONT WILL
MOVE THROUGH THE FORECAST AREA AREA SATURDAY MORNING. AHEAD OF THE
FRONT PATCHY FOG WILL LIKELY DEVELOP AREAWIDE WITH DEW POINTS IN
THE UPPER 50S AND LIGHT WINDS.

THE MAIN FORECAST CONCERN ON SATURDAY IS THE PROGRESSION OF THE FRONT.
IT MOVE THROUGH TO THE COAST OR JUST OFFSHORE BEFORE BACKING UP
AND BECOMING QUASI-STATIONARY SATURDAY AFTERNOON. THIS ALONG WITH
A SHORTWAVE MOVING OVERHEAD WILL COMBINE TO ENHANCE SHOWERS AND
THUNDERSTORMS SATURDAY AFTERNOON.

HIGH PRESSURE BUILDING INTO THE AREA BY SUNDAY WILL USHER THROUGH
ANOTHER COLD FRONT ON SUNDAY MORNING BRINGING AND END TO THE WET
WEATHER BY SUNDAY AFTERNOON WITH COOLER TEMPERATURES BEHIND THE
FRONT. THE DRY WEATHER WILL ONLY LAST A COUPLE OF DAYS HOWEVER AS
WINDS QUICKLY SWITCH TO THE SOUTH AND ANOTHER SYSTEM AFFECTS THE
AREA TUESDAY INTO WEDNESDAY.

MARINE...
SCATTERED SHOWERS WILL CONTINUE TO FORM OVER THE COASTAL WATERS
THROUGH TONIGHT. SEA FOG THAT FORMED EARLIER HAS LIFTED...HOWEVER
IT IS LIKELY AGAIN OVERNIGHT TONIGHT AS WINDS DECREASE THROUGH THE
EVENING. PERIODS OF SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH EARLY SUNDAY BEFORE A COLD FRONT PUSHES ACROSS
THE COASTAL WATERS...BRINGING GUSTY OFFSHORE WINDS AND RISING SEAS
THROUGH MONDAY. ONSHORE WINDS WILL RETURN BY TUESDAY AS ANOTHER
STORM SYSTEM IMPACTS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  60  70  53  66  46 /  30  40  40  20  10
KBPT  60  70  53  68  46 /  30  40  30  20  10
KAEX  57  67  50  64  39 /  50  50  40  20  10
KLFT  62  72  53  64  45 /  30  40  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...DENSE FOG ADVISORY UNTIL 7 AM CST SATURDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...SABINE LAKE...VERMILION BAY.

&&
Hazardous weather outlook, Feb 13, 4:20 AM CST, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
420 AM CST FRI FEB 13 2009

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-141030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
420 AM CST FRI FEB 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO TONIGHT. WEAK INSTABILITY AND MODERATE WIND SHEAR LEVELS MAY
ALLOW FOR A FEW STRONG STORMS TO DEVELOP THIS AFTERNOON INTO
TONIGHT. LARGE HAIL AND GUSTY WINDS WOULD BE THE MAIN THREATS WITH
ANY STRONG STORMS.

IN ADDITION...WARM MOIST AIR MOVING OVER THE COOL NEARSHORE GULF
WATERS WILL LIKELY RESULT IN SOME SEA FOG DEVELOPMENT FROM FRIDAY
AFTERNOON INTO SUNDAY MORNING. THIS SEA FOG COULD BE LOCALLY DENSE
AT TIMES.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
AGAIN ON SATURDAY INTO SATURDAY NIGHT. ONCE AGAIN...WEAK
INSTABILITY AND MODERATE WIND SHEAR LEVELS MAY ALLOW FOR A FEW
STRONG STORMS TO DEVELOP WITH LARGE HAIL AND GUSTY WINDS BEING THE
MAIN THREATS WITH ANY STRONG STORMS.

A COLD FRONT WILL BRING DRIER AND COOLER WEATHER TO THE AREA
SUNDAY NIGHT INTO MONDAY...BEFORE ANOTHER STORM SYSTEM IMPACTS THE
AREA TUESDAY INTO WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SHAMBURGER

In the hours before

Special weather statement, Feb 14, 12:13 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 AM CST SAT FEB 14 2009

LAZ029-140645-
AVOYELLES LA-
1213 AM CST SAT FEB 14 2009

...SIGNIFICANT WEATHER ALERT FOR AVOYELLES PARISH UNTIL 1245 AM
CST...

AT 1210 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER BORDELONVILLE...MOVING EAST AT 40
MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
   #EASTERN AVOYELLES PARISH.

FREQUENT CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS
TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE
PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE
AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND
BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LANDRENEAU
Special weather statement, Feb 14, 1:33 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
133 AM CST SAT FEB 14 2009

LAZ031-032-140830-
EVANGELINE LA-ALLEN LA-
133 AM CST SAT FEB 14 2009

...SIGNIFICANT WEATHER ALERT FOR EVANGELINE AND ALLEN PARISHES UNTIL
230 AM CST...

AT 130 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 8
MILES WEST OF TURKEY CREEK TO 6 MILES SOUTHEAST OF OAKDALE TO 2
MILES EAST OF OBERLIN...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  TURKEY CREEK BY 145 AM CST
  PINE PRAIRIE BY 150 AM CST
  REDDELL BY 155 AM CST
  MAMOU BY 200 AM CST
  ST. LANDRY BY 205 AM CST
  VILLE PLATTE BY 210 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS
TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE
PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE
AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND
BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:21 AM CSTTornado WarningLCHSaint Landry24 min
Feb 14, 3:10 PM CSTSpecial Marine WarningLCH50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.